Asymptotic behavior of bandwidth selected by the cross-validation method for local polynomial fitting

Yingcun XIA, Wai Keung LI

Research output: Contribution to journalArticles

31 Citations (Scopus)

Abstract

In this paper, the asymptotic optimality of the cross validation bandwidth selector for the local polynomial fitting under strongly mixing dependence is obtained. The asymptotic normality of the bandwidth selected by the cross-validation method is derived, which is an extension of W. Härdle, P. Hall, and J. S. Marron (1988, J. Am. Statist. Assoc.83, 86–101). Copyright © 2002 Elsevier Science (USA). All rights reserved.
Original languageEnglish
Pages (from-to)265-287
JournalJournal of Multivariate Analysis
Volume83
Issue number2
DOIs
Publication statusPublished - Nov 2002

Citation

Xia, Y., & Li, W. K. (2002). Asymptotic behavior of bandwidth selected by the cross-validation method for local polynomial fitting. Journal of Multivariate Analysis, 83(2), 265-287. doi: 10.1006/jmva.2001.2048

Keywords

  • Cross-validation
  • Local polynomial fitting
  • Nonparametric regression
  • Strongly mixing

Fingerprint Dive into the research topics of 'Asymptotic behavior of bandwidth selected by the cross-validation method for local polynomial fitting'. Together they form a unique fingerprint.